Partial differential equations
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Mathematical physics and complex analysis, Tome 176 (1987), pp. 259-299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_176_a10,
author = {A. V. Bitsadze and V. S. Vinogradov and A. A. Dezin and V. A. Il'in},
title = {Partial differential equations},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {259--299},
year = {1987},
volume = {176},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_176_a10/}
}
TY - JOUR AU - A. V. Bitsadze AU - V. S. Vinogradov AU - A. A. Dezin AU - V. A. Il'in TI - Partial differential equations JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1987 SP - 259 EP - 299 VL - 176 UR - http://geodesic.mathdoc.fr/item/TM_1987_176_a10/ LA - ru ID - TM_1987_176_a10 ER -
A. V. Bitsadze; V. S. Vinogradov; A. A. Dezin; V. A. Il'in. Partial differential equations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Mathematical physics and complex analysis, Tome 176 (1987), pp. 259-299. http://geodesic.mathdoc.fr/item/TM_1987_176_a10/